k-domination and k-independence in graphs: A survey M Chellali, O Favaron, A Hansberg, L Volkmann
Graphs and Combinatorics 28 (1), 1-55, 2012
138 2012 Fair domination in graphs Y Caro, A Hansberg, M Henning
Discrete Mathematics 312 (19), 2905-2914, 2012
81 2012 On the geodetic and geodetic domination numbers of a graph A Hansberg, L Volkmann
Discrete mathematics 310 (15-16), 2140-2146, 2010
68 2010 On k ‐domination and minimum degree in graphs O Favaron, A Hansberg, L Volkmann
Journal of Graph Theory 57 (1), 33-40, 2008
60 2008 Partial domination-the isolation number of a graph Y Caro, A Hansberg
arXiv preprint arXiv:1504.08055, 2015
57 2015 Upper bounds on the k-domination number and the k-Roman domination number A Hansberg, L Volkmann
Discrete Applied Mathematics 157 (7), 1634-1639, 2009
56 2009 Geodetic domination in graphs H Escuadro, R Gera, A Hansberg, NR Jafari, L Volkmann
45 2011 On graphs with equal domination and 2-domination numbers A Hansberg, L Volkmann
Discrete Mathematics 308 (11), 2277-2281, 2008
40 2008 New approach to the -independence number of a graph Y Caro, A Hansberg
arXiv preprint arXiv:1208.4734, 2012
38 2012 On k-domination and j-independence in graphs A Hansberg, R Pepper
Discrete Applied Mathematics 161 (10-11), 1472-1480, 2013
37 2013 Unavoidable chromatic patterns in 2‐colorings of the complete graph Y Caro, A Hansberg, A Montejano
Journal of Graph Theory 97 (1), 123-147, 2021
35 2021 Independence and 2-domination in bipartite graphs J Fujisawa, A Hansberg, T Kubo, A Saito, M Sugita, L Volkmann
Australasian Journal of Combinatorics 40, 265, 2008
34 2008 Vertex and edge critical Roman domination in graphs NJ Rad, A Hansberg, L Volkmann
Utilitas Mathematica 92, 73-88, 2013
33 2013 Distance domination and distance irredundance in graphs A Hansberg, D Meierling, L Volkmann
the electronic journal of combinatorics, R35-R35, 2007
33 2007 Locating-dominating sets and identifying codes in graphs of girth at least 5 C Balbuena, F Foucaud, A Hansberg
arXiv preprint arXiv:1407.7263, 2014
27 2014 Zero-Sum Over and the Story of Y Caro, A Hansberg, A Montejano
Graphs and Combinatorics 35, 855-865, 2019
24 2019 On zero-sum spanning trees and zero-sum connectivity Y Caro, A Hansberg, J Lauri, C Zarb
arXiv preprint arXiv:2007.08240, 2020
23 2020 Bounds on the connected k-domination number in graphs A Hansberg
Discrete applied mathematics 158 (14), 1506-1510, 2010
19 2010 Zero-sum subsequences in bounded-sum {− 1, 1}-sequences Y Caro, A Hansberg, A Montejano
Journal of Combinatorial Theory, Series A 161, 387-419, 2019
17 2019 On the super‐restricted arc‐connectivity of s ‐geodetic digraphs C Balbuena, P García‐Vázquez, A Hansberg, LP Montejano
Networks 61 (1), 20-28, 2013
17 2013